AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  7                    No. 1               June 2010

 

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

A note on orthogonal double covers of complete bipartite graphs by a special class of six caterpillars  R. A. El-Shanawany, M. Higazy and R. Scapellato

1-4

 2

A note on 2-distance chromatic numbers of graphs Futaba Okamoto and Ping Zhang 5-9

 3

Grundy functions in the cartesian product H. Galeana-Sánchez and Raúl González Silva 11-27

 4

Structural properties of graphs of diameter 2 and defect 2 Minh Hoang Nguyen and Mirka Miller 29-43

 5

On chromatic uniqueness of a family of K4-homeomorphs II S. Catada-Ghimire, H. Roslan and Y.H. Peng 45-52
 6 The gamma graph of a graph S. Aparna Lakshmanan and A. Vijayakumar 53-59
7 Girth, minimum degree and transversals of longest paths Hortensia Galeana-Sánchez, Ricardo Gómez and Juan José Montellano-Ballesteros 61-72
8 On determination and construction of critically 2-connected graphs Y. M. Borse and  B. N. Waphare 73-83
9 On total domination and support vertices of a tree Ermelinda DeLaVia,  Craig E. Larson, Ryan Pepper and Bill Waller 85-95
10 Some notes on minimal self-centered graphs Zoran Stanić 97-102
11 Kernels in infinite digraphs Roco Rojas-Monroy and J. Imelda Villarreal-Valdés 103-111